# SDR DALA1157843309

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 663
- Aircraft time: 6,624 hours, 851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3309. DURING OPERATIONAL TEST, MAINENTANCE FOUND EMERGENCY ESCAPE PATH LIGHTING FAILED TEST AT DOOR 2L.  REPLACED BAT/EPSU (14WL) PER AMM.  ALL TEST OK.  AIRCRAFT OK FOR SERVICE.
